# SDR 95ZZZW218

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54340
- Make and model: Boeing 727231
- Aircraft serial: 20845
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING C-CHECK, FOUND A ONE INCH CRACK IN EXTERIOR SKIN AT TOP AFT CORNER OF FORWARD ENTRY DOOR.  CUT OUT CRACKED AND DAMAGED AREA, REPAIRED PER SRM 5-30-03.  TOTAL CYCLES 33,173.
